Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 82, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 13, 2020, 2:24 AM EDT for 4 counties in Georgia. It was in force for 36 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 2:24 AM EDT (06:24 UTC)
- Expired
- Apr 13, 2020, 3:00 AM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 06:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 2:24 AM EDT | TSTM WND DMG | 1 Ssw Palmetto, GA | TREE DOWN ON THE 400 BLOCK OF TOMMY LEE COOK RD |
| Apr 13, 2:24 AM EDT | TSTM WND DMG | 2 N Palmetto, GA | TREES WERE DOWNED ONTO CASCADE-PALMETTO HIGHWAY AS WELL AS HUTCHESON-FERRY ROAD. |
| Apr 13, 2:31 AM EDT | TSTM WND DMG | 1 N Union City, GA | TREE REPORTED DOWN NEAR THE INTERSECTION OF STONEWALL TELL RD AND ROOSEVELT HWY. |
| Apr 13, 2:35 AM EDT | TSTM WND DMG | 1 N Union City, GA | MULTIPLE TREES REPORTED DOWN NEAR THE INTERSECTION OF ROOSEVELT HWY AND STONEWALL TELL RD. |
| Apr 13, 2:36 AM EDT | TORNADO | 3 Wsw College Park, GA | A WEAK EF0 TORNADO WITH AN ESTIMATED PEAK WIND SPEED OF 75 MPH BRIEFLY TOUCHED DOWN AND LIFTED JUST WEST OF THE ATLANTA-HARTSFIELD AIRPORT NORTH OF US HWY 29 AND CROSSED I-285 JUST NORTH OF THE I-85 INTERCHANGE. THE TORNADO SNAPPED AND UPROOTED SEVERAL TREES A |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 11:45 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 404 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 733 m²/s²
- 0-3 km storm-relative helicity
- 874 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 10.8
The text
As transmitted.
390
WUUS52 KFFC 130624
SVRFFC
GAC063-077-113-121-130700-
/O.NEW.KFFC.SV.W.0082.200413T0624Z-200413T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
224 AM EDT Mon Apr 13 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Fayette County in north central Georgia...
Northeastern Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
Clayton County in north central Georgia...
* Until 300 AM EDT.
* At 224 AM EDT, a severe thunderstorm was located over Palmetto, or
12 miles northeast of Newnan, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Newnan, Fayetteville, Jonesboro, Peachtree City, East
Point, Union City, Forest Park, Riverdale, College Park, Fairburn,
Tyrone, Morrow, Lovejoy, Hapeville, Palmetto, Lake City,
Chattahoochee Hills, Hartsfield-Jackson Airport and Grant Park-Zoo
Atlanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for north central
and west central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3363 8475 3362 8474 3365 8471 3374 8435
3365 8435 3365 8432 3355 8428 3355 8429
3353 8429 3353 8428 3349 8428 3348 8429
3344 8429 3343 8431 3344 8435 3342 8436
3338 8478
TIME...MOT...LOC 0624Z 250DEG 50KT 3352 8467
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
471
WWUS52 KFFC 130636
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
236 AM EDT Mon Apr 13 2020
GAC077-130645-
/O.CAN.KFFC.SV.W.0082.000000T0000Z-200413T0700Z/
Coweta GA-
236 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COWETA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 AM EDT for north central
and west central Georgia.
LAT...LON 3367 8463 3374 8435 3365 8435 3365 8432
3355 8428 3355 8429 3353 8429 3353 8428
3349 8428 3346 8462 3350 8461 3351 8462
3351 8466
TIME...MOT...LOC 0635Z 250DEG 50KT 3358 8448
$$
GAC063-113-121-130700-
/O.CON.KFFC.SV.W.0082.000000T0000Z-200413T0700Z/
Fayette GA-Fulton GA-Clayton GA-
236 AM EDT Mon Apr 13 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM EDT
FOR NORTHERN FAYETTE...SOUTH CENTRAL FULTON AND CLAYTON COUNTIES...
At 235 AM EDT, a severe thunderstorm was located near Union City, or
8 miles northwest of Jonesboro, moving east at 60 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Atlanta, Fayetteville, Jonesboro, East Point, Union City, Forest
Park, Riverdale, College Park, Fairburn, Tyrone, Morrow, Hapeville,
Palmetto, Lake City, Hartsfield-Jackson Airport, Grant Park-Zoo
Atlanta, Lake Spivey, Fort Gillem, Lakewood Park and Sandy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 AM EDT for north central
and west central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3367 8463 3374 8435 3365 8435 3365 8432
3355 8428 3355 8429 3353 8429 3353 8428
3349 8428 3346 8462 3350 8461 3351 8462
3351 8466
TIME...MOT...LOC 0635Z 250DEG 50KT 3358 8448
HAIL...<.75IN
WIND...70MPH
$$461
WWUS52 KFFC 130653
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
253 AM EDT Mon Apr 13 2020
GAC063-113-121-130703-
/O.EXP.KFFC.SV.W.0082.000000T0000Z-200413T0700Z/
Fayette GA-Fulton GA-Clayton GA-
253 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE...SOUTH
CENTRAL FULTON AND CLAYTON COUNTIES WILL EXPIRE AT 300 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 700 AM EDT for north central
and west central Georgia.
LAT...LON 3367 8463 3374 8435 3365 8435 3365 8432
3355 8428 3355 8429 3353 8429 3353 8428
3349 8428 3346 8462 3350 8461 3351 8462
3351 8466
TIME...MOT...LOC 0653Z 250DEG 50KT 3366 8420
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:45 AM EDT, 39 minutes earlier.
Area forecast discussion, Apr 13, 1:45 AM EDT, 39 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 145 AM EDT Mon Apr 13 2020 .UPDATE... Still on track for widespread severe storms during the remainder of this evening and into the overnight period. Have already seen some potential tornadic storms across the NW. In addition, training across these areas is leading to flash flood concerns as well. Wedge that was aiding in keeping things stable across the region has all but eroded away now, allowing for the CAPE values to increase from the south. Atmosphere over most of the area is now primed for the arrival of main event moving through central Alabama currently. Straight line winds look to be a major concern with hatched area and 45 percent contour from SPC now over a large portion of the area. But also still very concerned with tornado potential along the line as well with high dewpoint environment feeding into the line as it progresses east. Grids have all of this covered exceptionally well with all the severe and tor verbiage in there along with categorical pops. Will make some minor changes but overall, these grids will ride. Deese && PREV DISCUSSION... /issued 332 PM EDT Sun Apr 12 2020/ .INCREASED CONCERN OF SIGNIFICANT SEVERE WEATHER OUTBREAK LATE TODAY INTO EARLY MONDAY MORNING... SHORT TERM /Rest of today through Monday Night/... Things should ramp up quickly here for a significant outbreak of severe storms (possibly the strongest event in at least the last 2 to 3 years) having the big three main threats of strong long- track tornadoes, damaging winds, and large hail this afternoon into the overnight. Much of the western CWA remains in a Moderate Risk with the rest of the area in an Enhanced, though the storm threats could occur area-wide. All the recent convective development across the western and northern CWA has been tapping into mostly elevated instability, though concern is increasing with the evolution of a warm front/lingering wedge front across portions of north Georgia (currently extending near the Atlanta Metro to just south of Athens) as this may end up focusing some stronger rotating convection tapping into more surface based energy along with localized enhanced low level helicity and frontogenetic forcing on top of the ample upper forcing/jet dynamics. The HRRR continues to ramp up the Sig Tor Param along and south of this feature that could slowly lift northward this afternoon into evening and bulk shear vectors have strong veering, so will need to watch for discrete supercell and tornado potential even ahead of the main overnight expected storms. Hi-res CAM consensus continues to have expected intense convective zones/broken lines with embedded supercells pushing into the CWA after about 04z (midnight) tonight pushing eastward through the early morning hours. The HRRR indicates impressive swaths of updraft helicity along these storms interacting with over 400 m2/s2 of 0-1km SRH, so there is concern of some strong long-track tornadoes, even more dangerous given the nocturnal timing. Regardless there will be a widespread damaging wind threat with a robust 65 kt LLJ and 80-100 kts of bulk deep layer shear as the upper wave swings negative. Have continued with Flash Flood Watch across the far north where storm total QPF still looks to be in the 2-4 inch range. Also continuing the Wind Advisory as the enhanced southerly gradient winds will be strong especially as we get into the warm sector of the surface low. The storm threat looks to exit the southeastern CWA between 12-15z Monday and west to NW winds behind the front should gradually decrease during the day with clearing conditions. Baker LONG TERM /Tuesday through Sunday/... The forecast remains mainly on track through the extended period, with only minor changes made based on the latest guidance. The previous discussion follows... King PREV DISCUSSION... /Issued 740 AM EDT Sun Apr 12 2020/ LONG TERM /Monday Night through Saturday/... Region remains under a fairly active and progressive pattern through the extended forecast period. Period starts out mainly dry behind the strong system impacting the area today through early Monday. A short wave sweeps along the gulf coast region Tuesday bringing rain chances back into the forecast area, especially the southern portion of the area. Instability is marginal at best with limited chances for thunder with this system. Mainly dry for the latter half of the work-week with rain chances increasing again next weekend as another wave approaches. Temperatures remain relatively seasonal through the period. 20 AVIATION... 06Z UPDATE... A line of strong to severe thunderstorms will move across the taf sites from now through 11z. Have kept a tempo for all sites due to strong wind potential with gusts to 45 kts possible. Ceiling should vary from mvfr to ifr depending on rain and thunderstorms. Line timing is still on track for 06Z-07z for ATL and after 09Z for AHN and MCN. Conditions to clear fast behind the line although wind gusts should continue for several hours after. //ATL CONFIDENCE...06Z UPDATE... Medium on ceilings. Medium to High on remaining elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 62 76 50 73 / 100 20 5 5 Atlanta 62 73 48 72 / 100 10 5 5 Blairsville 55 66 41 66 / 100 20 5 10 Cartersville 58 69 44 69 / 100 5 5 5 Columbus 65 80 53 80 / 100 10 5 10 Gainesville 59 71 48 69 / 100 10 5 5 Macon 65 81 53 79 / 100 30 5 10 Rome 58 67 44 68 / 100 5 5 5 Peachtree City 62 75 48 74 / 100 10 5 5 Vidalia 68 84 60 83 / 90 80 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 AM EDT Monday for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...Fannin... Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Houston...Jackson...Jasper...Jefferson...Johnson... Jones...Lamar...Laurens...Lumpkin...Macon...Madison...Marion... Meriwether...Monroe...Montgomery...Morgan...Murray...Muscogee... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen... Troup...Twiggs...Union...Upson...Walker...Walton...Warren... Washington...Webster...Wheeler...White...Whitfield...Wilcox... Wilkes...Wilkinson. Flash Flood Watch until 8 AM EDT Monday for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...Gilmer... Gordon...Lumpkin...Murray...Pickens...Towns...Union...Walker... White...Whitfield. && SHORT TERM...Deese LONG TERM....King AVIATION...Deese
Hazardous weather outlook, Apr 12, 6:15 PM EDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 615 PM EDT Sun Apr 12 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 615 PM EDT Sun Apr 12 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Rest of tonight...Sunday night... Scattered to numerous severe thunderstorms are expected across north and central Georgia tonight. Some significant long-track tornadoes along with damaging winds and large hail can be expected. Flash flooding will also be possible over parts of far north Georgia tonight. River levels may remain high through early next week. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Some severe storms may linger over portions of east central Georgia early Monday. Isolated to scattered thunderstorms are possible Tuesday through Wednesday, and again Saturday. .SPOTTER INFORMATION STATEMENT... Virtual activation of storm spotters should be in effect. Please relay any reports of severe weather to the National Weather Service, amateur radio nets and other official sources while following all local, state and CDC guidelines.
In the hours before
Local storm report, Apr 13, 1:57 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM TSTM WND GST 1 W COLUMBUS METROPOLIT 32.52N 84.95W
04/13/2020 M58 MPH MUSCOGEE GA ASOS
ASOS STATION KCSG COLUMBUS REPORTED 58 MPH
WIND GUST AS THUNDERSTORM PASSED BY.
&&
DWLLocal storm report, Apr 13, 1:58 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG 2 S CEDARTOWN 33.99N 85.25W
04/12/2020 POLK GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A STRUCTURE ALONG CARSON
RD.
&&
EVENT NUMBER FFC2000347
TVLocal storm report, Apr 13, 2:00 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG 2 WSW CEDARTOWN 34.01N 85.28W
04/12/2020 POLK GA EMERGENCY MNGR
A TREE WAS REPORTED DOWN ALONG THE 100TH BLOCK OF OHIO
RD.
&&
EVENT NUMBER FFC2000348
TVLocal storm report, Apr 13, 2:01 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
201 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG 2 E CEDARTOWN 34.01N 85.22W
04/12/2020 POLK GA EMERGENCY MNGR
RECIEVED WIDESPREAD REPORTS OF TREE AND POWERLINE
DAMAGE COUNTY WIDE.
&&
EVENT NUMBER FFC2000349
TVLocal storm report, Apr 13, 2:15 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 AM TSTM WND DMG AURARIA 34.47N 84.02W
04/13/2020 LUMPKIN GA EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES REPORTED DOWN ALL ALONG
AURARIA RD.
&&
EVENT NUMBER FFC2000350
TVLocal storm report, Apr 13, 2:23 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
223 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND DMG 3 NE DOUGLASVILLE 33.78N 84.72W
04/13/2020 DOUGLAS GA EMERGENCY MNGR
POWERLINE DOWN NEAR THE 4500TH BLOCK OF MARONEY RD.
&&
EVENT NUMBER FFC2000351
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:28 PM EDT | Tornado Warning | FFC | Chattooga, Walker, Whitfield | 32 min |
| Apr 12, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 28 min |
| Apr 12, 8:49 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 26 min |
| Apr 12, 8:53 PM EDT | Special Weather Statement | FFC | Chattooga | 22 min |
| Apr 12, 8:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 31 min |
| Apr 12, 9:09 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Apr 12, 9:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Murray, Walker, Whitfield | 31 min |
| Apr 12, 9:25 PM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more | 6 hr |
| Apr 12, 9:40 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 35 min |
| Apr 12, 9:53 PM EDT | Tornado Warning | FFC | Murray, Whitfield | 14 min |
| Apr 12, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker | 40 min |
| Apr 12, 10:54 PM EDT | Tornado Warning | FFC | Dade, Walker | 36 min |
| Apr 12, 11:18 PM EDT | Tornado Warning | FFC | Catoosa | 12 min |
| Apr 12, 11:26 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more | 49 min |
| Apr 12, 11:40 PM EDT | Tornado Warning | FFC | Chattooga, Floyd | 35 min |
| Apr 13, 12:04 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 56 min |
| Apr 13, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more | 68 min |
| Apr 13, 12:18 AM EDT | River Flood Warning | FFC | Whitfield | 15 hr |
| Apr 13, 12:54 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more | 81 min |
| Apr 13, 1:02 AM EDT | Tornado Warning | FFC | Bartow, Cherokee | 28 min |
| Apr 13, 1:07 AM EDT | Tornado Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 23 min |
| Apr 13, 1:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 57 min |
| Apr 13, 1:23 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 52 min |
| Apr 13, 1:24 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 40 min |
| Apr 13, 1:42 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more | 48 min |
| Apr 13, 1:44 AM EDT | Tornado Warning | FFC | Cherokee | 14 min |
| Apr 13, 2:01 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more | 44 min |
| Apr 13, 2:01 AM EDT | Tornado Warning | FFC | Talbot, Upson | 29 min |
| Apr 13, 2:11 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 41 hr |
| Apr 13, 2:18 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more | 42 min |
| Apr 13, 2:20 AM EDT | Tornado Warning | FFC | Lamar, Monroe, Upson | 25 min |
| Apr 13, 2:22 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more | 38 min |
| Apr 13, 2:33 AM EDT | Tornado Warning | FFC | Clayton, Fulton | 12 min |
| Apr 13, 2:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more | 50 min |
| Apr 13, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Apr 13, 2:45 AM EDT | Tornado Warning | FFC | Butts, Jasper, Jones, Monroe | 30 min |
| Apr 13, 2:46 AM EDT | Tornado Warning | FFC | DeKalb, Fulton | 14 min |
| Apr 13, 2:50 AM EDT | River Flood Warning | FFC | Catoosa | 25 hr |
| Apr 13, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 37 min |
| Apr 13, 2:54 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more | 51 min |
| Apr 13, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Oconee, Walton | 47 min |
| Apr 13, 3:00 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Hall, Jackson, Madison | 45 min |
| Apr 13, 3:01 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more | 44 min |
| Apr 13, 3:05 AM EDT | Tornado Warning | FFC | Baldwin, Jasper, Jones, Putnam | 25 min |
| Apr 13, 3:16 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 4 days |
| Apr 13, 3:24 AM EDT | Tornado Warning | FFC | Greene, Hancock, Putnam | 36 min |
| Apr 13, 3:25 AM EDT | River Flood Warning | FFC | Whitfield | 3 days |
| Apr 13, 3:35 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more | 40 min |
| Apr 13, 3:36 AM EDT | Special Weather Statement | FFC | Schley, Stewart, Sumter, Webster | 24 min |
| Apr 13, 3:37 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more | 53 min |
| Apr 13, 3:50 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Apr 13, 4:03 AM EDT | Tornado Warning | FFC | Johnson, Washington, Wilkinson | 27 min |
| Apr 13, 4:05 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 25 min |
| Apr 13, 4:09 AM EDT | Tornado Warning | FFC | Glascock, Hancock, Warren, Washington | 23 min |
| Apr 13, 4:10 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Laurens, Washington | 80 min |
| Apr 13, 4:17 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more | 73 min |
| Apr 13, 4:19 AM EDT | Areal Flood Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 6 hr |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Cobb | 78 min |
| Apr 13, 4:23 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 37 hr |
| Apr 13, 4:23 AM EDT | Tornado Warning | FFC | Jefferson, Washington | 16 min |
| Apr 13, 4:36 AM EDT | River Flood Warning | FFC | Forsyth | 12 hr |
| Apr 13, 4:46 AM EDT | Tornado Warning | FFC | Crisp, Wilcox | 29 min |
| Apr 13, 4:49 AM EDT | Flash Flood Warning | FFC | Crisp, Dooly, Stewart, Sumter, Webster | 5 hr |
| Apr 13, 4:55 AM EDT | River Flood Warning | FFC | Gilmer | 2 hr |
| Apr 13, 4:58 AM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 77 min |
| Apr 13, 5:02 AM EDT | River Flood Warning | FFC | Walker | 5 hr |
| Apr 13, 5:14 AM EDT | Tornado Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Apr 13, 5:36 AM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Apr 13, 5:42 AM EDT | River Flood Warning | FFC | Polk | 4 hr |
| Apr 13, 6:14 AM EDT | Severe Thunderstorm Warning | FFC | Toombs | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.